# SDR SWAA2016010647682

- Difficulty date: December 2, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 63,785 hours, 51,210 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6937222
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHEAR TIE FITTING CRACKED AT RS 179.56.  R & R FITTING IAW DWG & SRM.
